# SDR DALA2021012900561

- Difficulty date: January 29, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 61,646 hours, 8,091 cycles
- System (JASC): 5270 · Door Warning System
- Part: Harness
- Condition: Shorted
- Location: Cabin Door Ind
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HARNESS PN F9299079500600 BAD.  CORRECTIVE ACTION: REPLACED TWISTED WIRE PAIR 5076 BETWEEN 15MJ AND 5169VC, REF A330 WDM 52-35.
